MathSciNet Relay Station
MathSciNet bibliographic data
MR1367958 60G15 (60F05)
Matsak, I. K. A limit theorem for the maximum of Gaussian independent random variables in the space $C$. (Ukrainian) Ukraïn. Mat. Zh. 47 (1995), no. 7, 1006--1008; translation in Ukrainian Math. J. 47 (1995), no. 7, 1152–1155 (1996)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement